# SDR UHLA2014070500493

- Difficulty date: July 5, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 13,350 hours, 10,004 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Valve
- Condition: Out Of Alignment
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SEAL MADE A SQUEALING SOUND FOR THE ENTIRE FLIGHT. PERFORMED ACFT PRESSURIZATION TEST.  FOUND AFT GALLEY SELF DRAIN VALVE NEEDED TO BE RESEATED, IT WAS CAUSING THE SQUEALING IAW AMM 21-30-00.  OPS CHECK GOOD.
